[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 15, Issue 1 (9-2018) ::
JSRI 2018, 15(1): 45-82 Back to browse issues page
A New Weibull Class of Distributions: Theory, Characterizations and Applications
Haitham M. Yousof *, Mahbubul Majumder, S. M. A. Jahanshahi, M. Masoom Ali, G. G. Hamedani
Benha University , haitham.yousof@fcom.bu.edu.eg
Abstract:   (487 Views)
We propose a new class of continuous models called the Weibull Generalized G family with two extra positive shape parameters, which extends several well-known models. We obtain some of its mathematical properties including ordinary and incomplete moments, generating function, order statistics, probability weighted moments, entropies, residual, and reversed residual life functions. Characterizations based on a ratio of two truncated moments, in terms of hazard function and based on certain functions of the random variable are presented. We estimate the model parameters by the maximum likelihood method. We assess the performance of the maximum likelihood estimators in terms of biases and mean squared errors by means of two simulation studies. The usefulness of the proposed models is illustrated via three real data sets.
Keywords: Weibull model, characterizations, order statistics, maximum likelihood estimation, quantile function, generating function, moments.
Full-Text [PDF 1522 kb]   (175 Downloads)    
Type of Study: Research | Subject: General
Received: 2017/06/25 | Accepted: 2018/08/29 | Published: 2019/03/3
References
1. Afify, A.Z., Alizadeh, M., Yousof, H.M., Aryal, G. and Ahmad, M. (2016a). The Transmuted Geometric-G Family of Distributions: Theory and Applications. Pak. J. Statist., 32, 139-160.
2. Afify, A.Z., Cordeiro, G.M., Yousof, H.M., Alzaatreh, A. and Nofal, Z.M. (2016b). The Kumaraswamy Transmuted-G Family of Distributions: Properties and Applications. J. Data Sci., 14, 245-270.
3. Afify, A.Z., Yousof, H.M. and Nadarajah, S. (2017). The Beta Transmuted-H Family of Distributions: Properties and Applications. Statistics and Its Inference, 10, 505-520.
4. Alizadeh, M., Ghosh, I., Yousof, H.M., Rasekhi, M. and Hamedani G.G. (2017a). The Generalized Odd Generalized Exponential Family of Distributions: Properties, Characterizations and Applications, J. Data Sci., 15, 443-466.
5. Alizadeh, M., Lak, F., Rasekhi, M., Ramires, T.G., Yousof, H.M. and Altun, E. (2018). The Odd Log-logistic Topp Leone G Family of Distributions: Heteroscedastic Regression Models and Applications. Computational Statistics, forthcoming. [DOI:10.1007/s00180-017-0780-9]
6. Alizadeh, M., Rasekhi, M., Yousof, H.M. and Hamedani G.G. (2017b). The Transmuted Weibull G Family of Distributions. Hacettepe Journal of Mathematics and Statistics, forthcoming. [DOI:10.15672/HJMS.2017.440]
7. Alizadeh, M., Yousof, H.M., Afify A.Z., Cordeiro, G.M. and Mansoor, M. (2016). The Complementary Generalized Transmuted Poisson-G Family. Austrian Journal of Statistics, 47, 51-71.
8. Alzaatreh, A., Famoye, F., Lee, C. (2013). A New Method for Generating Families of Continuous Distributions. Metron, 71, 63-79. [DOI:10.1007/s40300-013-0007-y]
9. Aryal, G.R. and Tsokos, C.P. (2011). Transmuted Weibull Distribution: a Generalization of the Weibull Probability Distribution. European Journal of Pure and Applied Mathematics, 4, 89-102.
10. Barreto-Souza, W. and Simas, A.B. (2013). The Exp-G Family of Probability Distributions. Braz. J. Prob. Stat., 27, 84-109. [DOI:10.1214/11-BJPS157]
11. Bourguignon, M., Silva, R.B. and Cordeiro, G.M. (2014). The Weibull-G Family of Probability Distributions, J. Data Sci., 12, 53-68.
12. Brito, E., Cordeiro, G.M., Yousof, H.M., Alizadeh, M. and Silva, G.O. (2017). Topp-Leone Odd Log-Logistic Family of Distributions, Journal of Statistical Computation and Simulation, 87, 3040-3058. [DOI:10.1080/00949655.2017.1351972]
13. Cordeiro, G.M., Afify, A.Z., Yousof, H.M., Pescim, R.R. and Aryal, G.R. (2017). The Exponentiated Weibull-H Family of Distributions: Theory and Applications. Mediterranean Journal of Mathematics, 14, 1-22. [DOI:10.1007/s00009-017-0955-1]
14. Cordeiro, G.M., Hashimoto, E.M., Edwin, E.M.M. Ortega, E.M. (2014). The McDonald Weibull Model. Statistics: A Journal of Theoretical and Applied Statistics, 48, 256-278. [DOI:10.1080/02331888.2012.748769]
15. Cordeiro, G.M., Ortega, E.M. and Nadarajah, S. (2010). The Kumaraswamy Weibull Distribution with Application to Failure Data. Journal of the Franklin Institute, 347, 1399-1429. [DOI:10.1016/j.jfranklin.2010.06.010]
16. Cordeiro, G.M., Yousof, H.M., Ramires, T.G. and Ortega, E.M. (2018). The Burr XII System of Densities: Properties, Regression Model and Applications. Journal of Statistical Computation and Simulation, 88, 432-456. [DOI:10.1080/00949655.2017.1392524]
17. Glanzel, W. (1987). A Characterization Theorem based on Truncated Moments and Its Application to Some Distribution Families, Mathematical Statistics and Probability Theory (Bad Tatzmannsdorf, 1986), Vol. B, Reidel, Dordrecht, 75-84.
18. Glanzel, W. (1990). Some Consequences of a Characterization Theorem based on Truncated Moments, Statistics: A Journal of Theoretical and Applied Statistics, 21, 613-618.
19. Gupta, R.C., Gupta, P.L. and Gupta, R.D. (1998). Modeling Failure Time Data by Lehmann Alternatives. Commun. in Stat. Theory Methods, 27, 887-904. [DOI:10.1080/03610929808832134]
20. Hamedani, G.G. (2013). On Certain Generalized Gamma Convolution Distributions II, Technical Report, No. 484, MSCS, Marquette University.
21. Hamedani, G.G. Yousof, H.M., Rasekhi, M., Alizadeh, M., Najibi, S.M. (2017). Type I general exponential class of distributions. Pak. J. Stat. Oper. Res., XIV(1), 39-55. [DOI:10.18187/pjsor.v14i1.2193]
22. Hamedani, G.G. Rasekhi, M., Najibi, S.M., Yousof, H.M. and Alizadeh, M. (2018). Type II General Exponential Class of Distributions. Pak. J. Stat. Oper. Res., forthcoming. [DOI:10.18187/pjsor.v14i1.2193]
23. John, C.N. and Ravi, V. (2011). Unifying Optimization Algorithms to Aid Software System Users: Optimx for R. Journal of Statistical Software, 43, 1-14. URL http://www.jstatsoft.org/v43/i09/.
24. Korkmaz, M.C. and Genc, A.I. (2017). A New Generalized Two-sided Class of Distributions with an Emphasis on Two-sided Generalized Normal Distribution. Commun. in Stat. Simu. and Compu. DOI:10.1080/03610918.2015.1005233, forthcoming. [DOI:10.1080/03610918.2015.1005233]
25. Korkmaz, M.C., Cordeiro, G.M., Yousof, H.M. Pescim, R.R., Afify, A.Z. and Nadarajah, S. (2018a). The Weibull Marshall-Olkin Family: Regression Model and Applications to Censored Data, Commun. in Stat. Theory Methods, forthcoming. [DOI:10.1080/03610926.2018.1490430]
26. Korkmaz, M.C., Yousof, H.M., Rasekhi, M. and Hamedani, G.G. (2017). The Exponential Lindley Odd Log-logistic G Family: Properties, Characterizations and Applications. Journal of Statistical Theory and Applications, forthcoming.
27. Korkmaz, M.C., Yousof, H.M., Hamedani, G.G. and Ali, M.M. (2018b). The Marshall--Olkin Generalized G Poisson Family of Distributions, Pakistan Journal of Statistics, 34, 251-267.
28. Lee, C., Famoye, F. and Olumolade, O. (2007). Beta-Weibull Distribution: Some Properties and Applications to Censored Data. Journal of Modern Applied Statistical Methods, 6, 17. [DOI:10.22237/jmasm/1177992960]
29. Lee, E.T. (1992). Statistical Methods for Survival Data Analysis. John Wiley, New York.
30. Marshall, A.W. and Olkin, I. (1997). A New Method for Adding a Parameter to a Family of Distributions with Application to the Exponential and Weibull Families. Biometrika, 84, 641-652. [DOI:10.1093/biomet/84.3.641]
31. Merovci, F., Alizadeh, M., Yousof, H.M. and Hamedani, G.G. (2017). The Exponentiated Transmuted-G Family of Distributions: Theory and Applications, Commun. in Stat. Theory Methods, 46, 10800-10822. [DOI:10.1080/03610926.2016.1248782]
32. Mudholkar, G.S. and Srivastava, D.K. (1993). Exponentiated Weibull Family for Analyzing Bathtub Failure Rate Data. IEEE Transactions on Reliability, 42, 299-302. [DOI:10.1109/24.229504]
33. Mudholkar, G.S., Srivastava, D.K. and Freimer, M. (1995). The Exponentiated Weibull Family: a Reanalysis of the Bus-motor-failure Data. Technometrics, 37, 436-445. [DOI:10.1080/00401706.1995.10484376]
34. Murthy, D.N.P., Xie, M., Jiang, R. (2004). Weibull Models, volume 505. John Wiley & Sons.
35. Nelder, J.A. and Mead, R. (1965). A Simplex Method for Function Minimization. The Computer Journal, 7, 308-313. [DOI:10.1093/comjnl/7.4.308]
36. Nofal, Z.M., Afify, A.Z., Yousof, H.M. and Cordeiro, G.M. (2017). The Generalized Transmuted-G Family of Distributions. Commun. in Stat. Theory Methods, 46, 4119-4136. [DOI:10.1080/03610926.2015.1078478]
37. Nichols, M.D. and Padgett, W.J. (2006). A Bootstrap Control Chart for Weibull Percentiles. Quality and Reliability Engineering International, 22, 141-151. [DOI:10.1002/qre.691]
38. Ramos, M.W.A, Cordeiro, G.M., Marinho, P.R.D., Dias, C.R.B. and Hamedani, G.G. (2013). The Zografos-Balakrishnan Log-logistic Distribution: Properties and Applications. J. Stat. Theory Appl., 12, 225-244.
39. R Core Team (2016). R: A Language and Environment for Statistical Computing. R Foundation for Statistical Computing, Vienna, Austria. URL https://www.R-project.org/.
40. Tahir, M.H., Zubair, M., Mansoor, M., Cordeiro, G.M., Alizadeh, M. and Hamedani, G.G. (2016). A New Weibull-G Family of Distributions. Hacet. J. Math. Stat., forthcoming.
41. Weibull, W. (1951). A Statistical Distribution Function of Wide Applicability. J. Appl. Mech. Trans, 18, 293-297.
42. Yousof, H.M., Afify, A.Z., Alizadeh, M., Butt, N.S., Hamedani, G.G. and Ali, M.M. (2015). The Transmuted Exponentiated Generalized-G Family of Distributions, Pak. J. Stat. Oper. Res., 11, 441-464. [DOI:10.18187/pjsor.v11i4.1164]
43. Yousof, H.M., Afify, A.Z., Hamedani, G.G. and Aryal, G. (2016). The Burr X Generator of Distributions for Lifetime Data. Journal of Statistical Theory and Applications, 16, 288-305. [DOI:10.2991/jsta.2017.16.3.2]
44. Yousof, H.M., Altun, E., Ramires, T.G., Alizadeh, M. and Rasekhi, M. (2018a). A New Family of Distributions with Properties, Regression Models and Applications, Journal of Statistics and Management Systems, 21, 163-188. [DOI:10.1080/09720510.2017.1411028]
45. Yousof, H.M., Alizadeh, M., Jahanshahiand, S.M.A., Ramires, T. G., Ghosh, I. and Hamedani, G.G. (2017a). The Transmuted Topp-Leone G Family of Distributions: Theory, Characterizations and Applications, Journal of Data Science. 15, 723-740.
46. Yousof, H.M., Rasekhi, M., Afify, A.Z., Alizadeh, M., Ghosh, I. and Hamedani, G.G. (2017b). The Beta Weibull-G Family of Distributions: Theory, Characterizations and Applications, Pakistan Journal of Statistics, 33, 95-116.
47. Yousof, H.M., Rasekhi, M., Altun, E. and Alizadeh, M. (2018b). The Extended Odd Frechet Family of Distributions: Properties, Applications and Regression Modeling, Journal of Data Science, forthcoming.
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yousof H M, Majumder M, Jahanshahi S M A, Masoom Ali M, Hamedani G G. A New Weibull Class of Distributions: Theory, Characterizations and Applications. JSRI. 2018; 15 (1) :45-82
URL: http://jsri.srtc.ac.ir/article-1-290-en.html


Volume 15, Issue 1 (9-2018) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 32 queries by YEKTAWEB 3974